본문 바로가기
KERD
논문KCI 등재

Qualitative properties of weak solutions for p-Laplacian equations with nonlocal source and gradient absorption

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

We consider the following Dirichlet initial boundary value problem with a gradient absorption and a nonlocal source $$ \dfrac{\partial u}{\partial t} -\operatorname{div}(|\nabla u|^{p-2}\nabla u) =\lambda u^{k}\int_{\Omega}u^{s}dx- \mu u^{l}|\nabla u|^{q}$$ in a bounded domain $\Omega\subset\mathbb{R}^{N}$, where $p>1$, the parameters $k,s,l,q,\lambda>0$ and $\mu\geq 0$. Firstly, we establish local existence for weak solutions; the aim of this part is to prove a crucial priori estimate on $|\nabla u|$. Then, we give appropriate conditions in order to have existence and uniqueness or nonexistence of a global solution in time. Finally, depending on the choices of the initial data, ranges of the coefficients and exponents and measure of the domain, we show that the non-negative global weak solution, when it exists, must extinct after a finite time.

Abstract

We consider the following Dirichlet initial boundary value problem with a gradient absorption and a nonlocal source $$ \dfrac{\partial u}{\partial t} -\operatorname{div}(|\nabla u|^{p-2}\nabla u) =\lambda u^{k}\int_{\Omega}u^{s}dx- \mu u^{l}|\nabla u|^{q}$$ in a bounded domain $\Omega\subset\mathbb{R}^{N}$, where $p>1$, the parameters $k,s,l,q,\lambda>0$ and $\mu\geq 0$. Firstly, we establish local existence for weak solutions; the aim of this part is to prove a crucial priori estimate on $|\nabla u|$. Then, we give appropriate conditions in order to have existence and uniqueness or nonexistence of a global solution in time. Finally, depending on the choices of the initial data, ranges of the coefficients and exponents and measure of the domain, we show that the non-negative global weak solution, when it exists, must extinct after a finite time.

참고문헌 (25)

  1. S. N. Antontsev, "Energy methods for free boundary problems" (2002), Birkhauser Boston, Inc
  2. S. Antontsev, "Evolution PDEs with nonstandard growth conditions" (2015), Atlantis Press
  3. Amal Attouchi, "Well-posedness and gradient blow-up estimate near the boundary for a Hamilton–Jacobi equation with degenerate diffusion", Journal of Differential Equations, 253(8), pp.2474~2492 (2012), Elsevier BV[DOI]
  4. Jean-Philippe Bartier, "Gradient estimates for a degenerate parabolic equation with gradient absorption and applications", Journal of Functional Analysis, 254(3), pp.851~878 (2008), Elsevier BV[DOI]
  5. Z. Chaouai, "Qualitative properties of nonnegative solutions for a doubly nonlinear problem with variable exponents", Abstr. Appl. Anal, 2018 (2018)[DOI]
  6. C. Chen, "Global existence and gradient estimates for quasilin-ear parabolic equations of the m-Laplacian type with a strong perturbation", Adv. Math. Sci. Appl, 10(1), pp.225~237 (2000)
  7. Mingyu Chen, "On the cauchy problem of evolution p-Laplacian equation with nonlinear gradient term", Chinese Annals of Mathematics, Series B, 30(1), pp.1~16 (2009), Springer Science and Business Media LLC[DOI]
  8. M. Chipot, "Some Blowup Results for a Nonlinear Parabolic Equation with a Gradient Term", SIAM Journal on Mathematical Analysis, 20(4), pp.886~907 (1989), Society for Industrial & Applied Mathematics (SIAM)[DOI]
  9. J. I. Diaz, "Nonlinear partial differential equations and free boundaries. Vol. I" (1985), Pitman
  10. J. I. Diaz, "Qualitative study of nonlinear parabolic equations : an introduction", Extracta Math, 16(3), pp.303~341 (2001)
  11. Zhong Bo Fang, "Global and blow-up solutions for the nonlocal $p$-Laplacian evolution equation with weighted nonlinear nonlocal boundary condition", Journal of Integral Equations and Applications, 26(2), pp.171~196 (2014), Rocky Mountain Mathematics Consortium[DOI]
  12. Razvan Gabriel Iagar, "Positivity, decay, and extinction for a singular diffusion equation with gradient absorption", Journal of Functional Analysis, 262(7), pp.3186~3239 (2012), Elsevier BV[DOI]
  13. Razvan Gabriel Iagar, "Asymptotic behavior for a singular diffusion equation with gradient absorption", Journal of Differential Equations, 256(8), pp.2739~2777 (2014), Elsevier BV[DOI]
  14. Razvan Gabriel Iagar, "Instantaneous shrinking and single point extinction for viscous Hamilton–Jacobi equations with fast diffusion", Mathematische Annalen, 368(1-2), pp.65~109 (2017), Springer Science and Business Media LLC[DOI]
  15. O. A. Ladyzenskaja, "Linear and quasilinear equa-tions of parabolic type" (1968), American Mathematical Society
  16. Fu-Cai Li, "Global and blow-up solutions to a p-Laplacian equation with nonlocal source", Computers & Mathematics with Applications, 46(10-11), pp.1525~1533 (2003), Elsevier BV[DOI]
  17. Yan Li, "Classification of certain qualitative properties of solutions for the quasilinear parabolic equations", Science China Mathematics, 61(5), pp.855~868 (2018), Springer Science and Business Media LLC[DOI]
  18. J.-L. Lions, "Quelques methodes de resolution des problemes aux limites non lineaires" (1969), Dunod
  19. J. Simon, "Compact sets in the space Lp(0, T;B)", Ann. Mat. Pura Appl, 146, pp.65~96 (1987)
  20. P. Souplet, "Finite time blow-up for a non-linear parabolic equation with a gradient term and applications", Math. Methods Appl. Sci, 19(16), pp.1317~1333 (1996)
  21. Philippe Souplet, "Blow-up in Nonlocal Reaction-Diffusion Equations", SIAM Journal on Mathematical Analysis, 29(6), pp.1301~1334 (1998), Society for Industrial & Applied Mathematics (SIAM)[DOI]
  22. Huashui Zhan, "The global solution of a diffusion equation with nonlinear gradient term", Journal of Inequalities and Applications, 2013(1), pp.20~ (2013), Springer Science and Business Media LLC[DOI]
  23. Z. Zhang, "Blowup and existence of global solutions to nonlinear parabolic equations with degenerate diffusion", Electron. J. Differential Equations, 2013(264), pp.17~ (2013)
  24. Zhengce Zhang, "Classification of blowup solutions for a parabolic p-Laplacian equation with nonlinear gradient terms", Journal of Mathematical Analysis and Applications, 436(2), pp.1266~1283 (2016), Elsevier BV[DOI]
  25. J.N. Zhao, "Existence and Nonexistence of Solutions for ut = div(|∇u|p − 2 ∇u) + f(∇u, u, x, t)", Journal of Mathematical Analysis and Applications, 172(1), pp.130~146 (1993), Elsevier BV[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (18건)